MathSciNet Relay Station
MathSciNet bibliographic data
MR1242106 (95g:30051) 30E05 (30E10 41A05 46E15)
Thomson, James E. Bounded point evaluations and polynomial approximation. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1757–1761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement